# SDR 97ZZZX1868

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65875
- Make and model: Cessna 172P
- Aircraft serial: 17275910
- Engine: Lyc O320D2J
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Shorted
- Location: Mag
- Part time: 218 hours
- Component: Slick, 4371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAGNETO ON ENGINE INOPERATIVE.  NO ELECTRICAL OUTPUT.  FOUND COIL AND SECONDARY COIL OHMS READING TO BE OUT OF TOLERANCE.  REMOVED COIL FOUND BURNED OUT SPOT ON BOTTOM OF COIL SHORTED OUT TO CASE.  INSTALL NEW COIL.
